Forum home General Chat, Products & Comps General chat

Dull aches/pains after coming off the pill

Hi all, am new to this page! Recently took my last pill (23/10) had a normal period and am now getting dull aches and sometimes sharp pains in my lower stomach. Starting to think it may be ovulation but not entirely sure as it seems a bit too early to ovulate but I guess my body is desperate to get back to normal. Any advice would be fab! Thank you x

Replies

  • i would say ovulation pains
  • I had this for most of the first month kept thinking oh my period is finally happening! Then eventually after lots of toilet checks most days it came 5 weeks since stopping the pill. I thibk second month was the same lots of aching and twinges in lower stomach has stopped now I'm 6 month off it at the end of November. 
    It be ovulation and could be your body just re adjusting.
    If use ovulation test strips ova view if you wanted to pin point ovulation xx
Sign In or Register to comment.

Featured Discussions